advertisement
Question
Posted by: Anon | 2007/03/28

Cilift and running tummy

Hi Everyone and CS Welcome Back.

I've on Cilift for three weeks and I have a terible running tummy. It started after a week I started taking them. I was also very nausious I even fall down sometimes. I took some medication for tummy but it doesn't stop.

Pleas good people help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Check with the doc prescribing this med for you. Cilift can affect the GI system, as can any of the antidepressants or other meds affecting serotonin, usually in the form of some mild nausea, though a runny tommy is possible. Falling down sounds like too much of a response, and there are of course other, physical possible causes for tyhese symptoms, soit'd be best to get checked out by your doc.
Stopping an antidepressant too soon, because you're feeling fine, can be like stopping an antibiotic too soon --- it can lead to a return of the problem, maybe even worse ---- IF the diagnosis of depression was properly made the first time round.
The "probiotics" RMC refers to help by replacing some of the normal organisms that live in one's guts ( similarly to some cultures in live yogurt ) which can get wiped out by antibiotics.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Echelle | 2007/03/28

Shame Anon!!!!



"NOT!!!!"

Reply to Echelle
Posted by: RMC | 2007/03/28

No, it is just a supplement. I am not really into these things but they reall help with a runny tummy. They are not made to stop it, but to control the intestinal stuff going on. Very good if a person eats a lot of junk food and I insist on taking themif I take anti biotics as they often make gippo guts. (seems dof, pro and anti biotics together but you can do it)

It just helps bind the tummy a bit. Can't say for the cilift though.

Reply to RMC
Posted by: Anon | 2007/03/28

No I don't even know them. Can I just stop taking them? Am I going to take them for the rest of my life? The problem is that I feel like I'm fine now but my therapist is saying we are still going to meet every week because I have a lot to talk about or to fix in my life.

Reply to Anon
Posted by: RMC | 2007/03/28

Have you tried something pro biotic like culturelle chew tabs?

Reply to RMC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement